On the existence of minimal hyperspheres in compact symmetric spaces
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 21 (1988) no. 2, p. 287-305
@article{ASENS_1988_4_21_2_287_0,
     author = {Hsiang, Wu-teh and Hsiang, Wu-yi and Tomter, Per},
     title = {On the existence of minimal hyperspheres in compact symmetric spaces},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     publisher = {Elsevier},
     volume = {Ser. 4, 21},
     number = {2},
     year = {1988},
     pages = {287-305},
     doi = {10.24033/asens.1559},
     zbl = {0652.53040},
     mrnumber = {89k:53055},
     language = {en},
     url = {http://www.numdam.org/item/ASENS_1988_4_21_2_287_0}
}
Hsiang, Wu-teh; Hsiang, Wu-yi; Tomter, Per. On the existence of minimal hyperspheres in compact symmetric spaces. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 21 (1988) no. 2, pp. 287-305. doi : 10.24033/asens.1559. http://www.numdam.org/item/ASENS_1988_4_21_2_287_0/

[1] É. Cartan, Sur une classe remarquable d'espaces de Riemann (Bull. Soc. Math. Fr., Vol. 54, 1926, pp. 214-264 ; Vol. 55, 1927, pp. 964-1029). | JFM 53.0390.01 | Numdam

[2] É. Cartan, La géométrie des groupes de transformations (J. Math. Pures Appl., Vol. 6, 1927, pp. 1-119). | JFM 53.0388.01

[3] S. S. Chern, Differential geometry, its past and its future (Actes Cong. Intern. Math., Vol. 1, 1970, pp. 41-53). | MR 55 #1242 | Zbl 0232.53001

[4] D. Ferus and H. Karcher, Non-rotational minimal spheres and minimizing cones (Comment. Math. Helv., Vol. 60, 1985, pp. 247-269). | MR 87a:53097 | Zbl 0566.53052

[5] W. T. Hsiang and W. Y. Hsiang, On the existence of codimension one minimal spheres in compact symmetric spaces of rank 2, II (J. of Differ. Geom., Vol. 17, 1982, pp. 583-594). | MR 84a:53057 | Zbl 0503.53044

[6] W. T. Hsiang, W. Y. Hsiang and P. Tomter, On the construction of infinitely many, mutually noncongruent examples of minimal imbeddings of S²n-1 into CPn, n ≧ 2 (Bull. A.M.S., Vol. 8, 1983, pp. 463-465). | MR 85a:53048 | Zbl 0509.53047

[7] W. Y. Hsiang, Minimal cones and the spherical Bernstein problem, I (Ann. of Math., Vol. 118, 1983, pp. 61-73 ; II, Invent. Math., Vol. 74, 1983, pp. 351-369. | Zbl 0522.53051

[8] W. Y. Hsiang and B. H. Lawson Jr., Minimal submanifolds of low cohomogeneity (J. Differen. Geom., Vol. 5, 1971, pp. 1-38). | MR 45 #7645 | Zbl 0219.53045

[9] W. Y. Hsiang and I. Sterling, Minimal cones and the spherical Bernstein problem, III (Invent. Math., Vol. 85, 1986, pp. 223-247). | MR 87k:53139 | Zbl 0615.53054

[10] W. Y. Hsiang and P. Tomter, On minimal immersions of Sn-1 into Sn(1), n ≧ 4 (Ann. Scient. E.N.S., Vol. 20, 1987, pp. 201-214). | Numdam | MR 88m:53111 | Zbl 0627.53049

[11] J. Simons, Minimal varieties in Riemannian manifolds (Ann. of Math., Vol. 88, 1968, pp. 62-105). | MR 38 #1617 | Zbl 0181.49702

[12] P. Tomter, The spherical Bernstein problem in even dimensions and related problems to appear in Acta Math.) | Zbl 0631.53047